# SDR AALA2020050869005

- Difficulty date: May 3, 2020
- Submitted: May 8, 2020
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 59,516 hours, 26,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5311423620091
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 2 EA CRACKS IN INTERCOSTAL MOUNT HOLES FOR # 7 STOP FITTING AT FR 16L. REPLACED INTERCOSTAL PER SRM 51-72-11.
